Academic Journals Database
Disseminating quality controlled scientific knowledge

The quality parameter of cyclic nets and hyperplane nets

ADD TO MY LIST
 
Author(s): Friedrich Pillichshammer | Gottlieb Pirsic

Journal: Uniform Distribution Theory
ISSN 1336-913X

Volume: 4;
Issue: 1;
Start page: 69;
Date: 2009;
VIEW PDF   PDF DOWNLOAD PDF   Download PDF Original page

Keywords: Digital nets | finite field | hyperplane nets.

ABSTRACT
The class of so-called hyperplane nets is one of the most general sub-classes of digital $(t, m, s)$-nets over a finite field. In this paper a figure of merit is studied with which one can determine the net parameter $t$ of hyperplane nets. Furthermore, existence of such digital nets of good quality is proved.
Affiliate Program      Why do you need a reservation system?